# SDR SWAA2022032878876

- Difficulty date: March 1, 2022
- Submitted: March 28, 2022
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737
- Aircraft serial: 34713
- Aircraft time: 53,117 hours, 31,534 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: None
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RUDDER COUNTER BALANCE FWD WEIGHT AROUND MOUNT BOLT HOLES. (MARKED) / [01] UPDATED MEASUREMENT AND PART FIELDS;[02] REMOVED RUDDER COUNTER BALANCE WEIGHT P/N 173A5103-1MIT AND INSTALLED NEW RUDDER COUNTER BALANCE WEIGHT P/N 173A5103-1MIT IAW CMM 55-40-09 PG 301 STEPS 2C(2)(A-C); PG 701-705 STEPS 2C(3)(A);(B)1);12). SRM 51-60-07-0G-0 STEP 5A(6)(C)2)D). VERIFIED TORQUE; BOND CHECK GOOD. TORQUE WRENCH ID: 4441C; S/N: 1002600241; DUE: 05/2022; SCREW GUN ID: 4441D; S/N: ASE01076; DUE: 08/2022; BONDING METER ID:ATS1256; S/N: DC003960; DUE:09/2022;[03] VERIFIED CORRECTIVE ACTION 2.
